# SDR RAIA0001004

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 8260121
- Condition: Failed
- Location: Rt Engine
- Part time: 19,581 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

7108 - STL - RIGHT GENERATOR FAULTED 5 TO 7 MINUTES INTO FLIGHT.  MAINTENANCE REPLACED RIGHT ENGINE STARTER GENERATOR.
